# SDR FDEA201104071377

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,736 hours, 32,169 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 1 ENG STRUT LIGHT ON, COMPLIED QRH, RETURN TO MEM LIGHT WENT OUT AFTER APPROX 2 MIN.  FOUND CLAMP AND MOD VALVE LEAKING. REMOVED AND REPOSITIONED CLAMP PER SMP.  RAN ENG AT IDLE AND NO LEAK NOTED.  PERFORMED HIGH POWER ENGINE RUN PER JRH. NO LEAKS  DETECTED. PERFORMED CLOSE UP OF ALL PYLON PANELS.
